American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32W20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Tomoyuki Hisamoto. Restricted Bergman kernel asymptotics. Trans. Amer. Math. Soc. 364 (2012) 3585-3607.
Abstract, references, and article information   
View Article: PDF

[2] Jiří Lebl. Levi-flat hypersurfaces with real analytic boundary. Trans. Amer. Math. Soc. 362 (2010) 6367-6380. MR 2678978.
Abstract, references, and article information   
View Article: PDF

[3] D. Burns, N. Levenberg, S. Ma’u and Sz. Révész. Monge-Ampère measures for convex bodies and Bernstein-Markov type inequalities. Trans. Amer. Math. Soc. 362 (2010) 6325-6340. MR 2678976.
Abstract, references, and article information   
View Article: PDF

[4] Nguyen Van Khue and Pham Hoang Hiep. A comparison principle for the complex Monge-Ampère operator in Cegrell's classes and applications. Trans. Amer. Math. Soc. 361 (2009) 5539-5554.
Abstract, references, and article information   
View Article: PDF

[5] Yanir A. Rubinstein. On the construction of Nadel multiplier ideal sheaves and the limiting behavior of the Ricci flow. Trans. Amer. Math. Soc. 361 (2009) 5839-5850. MR 2529916.
Abstract, references, and article information
View Article: PDF

[6] Filippo Bracci, Giorgio Patrizio and Stefano Trapani. The pluricomplex Poisson kernel for strongly convex domains. Trans. Amer. Math. Soc. 361 (2009) 979-1005. MR 2452831.
Abstract, references, and article information   
View Article: PDF

[7] Saoussen Kallel-Jallouli. Existence of local sufficiently smooth solutions to the complex Monge-Ampère equation. Trans. Amer. Math. Soc. 356 (2004) 3227-3242. MR 2052948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1